MAUDE Adverse Event Report: HANGZHOU AGS MEDTECH CO., LTD. REPLAY; HEMOSTATIC CLIP FOR THE GI TRACT

HANGZHOU AGS MEDTECH CO., LTD. REPLAY; HEMOSTATIC CLIP FOR THE GI TRACT
Model Number 1170-02
Medical Device Problem Codes Expulsion (2933); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Gastrointestinal Hemorrhage (4476)
Date of Event 10/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a colonoscopy on 10-27-2023.One 13mm polyp was removed in the cecum and the resected area was clipped.One 12mm polyp was removed in the mid-ascending colon and that resected area was also clipped.The clips deployed properly and the examination was normal on direct and retroflexion views.On (b)(6) 2023, the patient returned to the er with bleeding.On (b)(6) 2023, the patient was re-scoped.That examination reported that both clips had been dislodged.New clips were placed in both areas and no further intervention was necessary.

Brand Name
REPLAY
Common Device Name
HEMOSTATIC CLIP FOR THE GI TRACT
Manufacturer (Section D)
HANGZHOU AGS MEDTECH CO., LTD.
building 6, kangxin rd no 597
qianjiang economic dev area
hangzhou, zhejiang 31110 6
CH  311106
MDR Report Key18191323
Report Number2183446-2023-00005
Device Sequence Number20651871
Product Code PKL
UDI-Device Identifier00816734021491
UDI-Public00816734021491
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/21/2023
Report Date (Section F) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2026
Device Model Number1170-02
Device Catalogue Number1170-02
Device Lot Number068150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/02/2023
Device Age6 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer11/11/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/21/2023